# SDR P5CA2022051800114

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 82,368 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON NOSE WHEEL WELL BULKHEAD VERTICAL CHORD (TEE P/N 141T2938-15) AT STA 287, RBL 25(IT WAS REPAIRED PER SRM 51-70-12-0G-0)
